Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 60, Number 12  


General numerical methods
Problem of minimizing a sum of differences of weighted convolutions
A. V. Kel'manov, L. V. Mikhailova, P. S. Ruzankin, S. A. Khamidullin
2015
Passage through limiting singular points by applying the method of solution continuation with respect to a parameter in inelastic deformation problems
E. B. Kuznetsov, S. S. Leonov
2028
Difference scheme for the numerical solution of the Burgers equation
V. V. Markov, V. N. Utesinov
2050

Ordinary differential equations
Computation of periodic solutions to pendulum type systems with a small parameter
V. P. Varin
2055
Projector approach to the Butuzov–Nefedov algorithm for asymptotic solution of a class of singularly perturbed problems in a critical case
G. A. Kurina, N. T. Hoai
2073

Partial Differential Equations
Generalized solutions of quasilinear elliptic differential-difference equations
O. V. Solonukha
2085

Mathematical physics
Analytical solution for the cavitating flow over a wedge. I
V. I. Vlasov, S. L. Skorokhodov
2098
Stable method for optical monitoring the deposition of multilayer optical coatings
I. V. Kochikov, Yu. S. Lagutin, A. A. Lagutina, D. V. Lukyanenko, A. V. Tikhonravov, A. G. Yagola
2122
Modification of a projection method for analysis of radiation of a radial dipole in the presence of an inhomogeneous body of revolution
E. I. Semernya, S. P. Skobelev
2131
Numerical solution of a stationary filtration problem of viscous fluid in a piecewise homogeneous porous medium by applying the boundary integral equation method
A. V. Setukha, R. M. Tretiakova
2143
Numerical comparison of the generalized Maxwell and Cercignani–Lampis models
A. A. Frolova
2162

Computer science
Building z-permuted matrices in the QTT format
L. B. Markeeva, I. V. Tsybulin
2177
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021